# SDR AALA20150210020

- Difficulty date: January 26, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK LEADING INBD SUPPORT RIB CRACKED.  INSTALLED DOUBLER REPAIR ON LT WING NR 4 SLAT TRACK LEADING INBD SUPPORT RIB IAW EA 57-038519 DATED 2-09-2015.
